Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Marplan day two

Posted by rjlockhart37 on October 18, 2017, at 21:42:48

In reply to Re: Marplan day two rjlockhart37, posted by porkpiehat on October 18, 2017, at 20:13:35

i'm definitely not MAOI knowledgeable, but i do know that taking marplan and parnate, that could very well be whats causing this, that's very bad to mix MOAI's that's like mixing Prozac and Paxil, serotonin syndrome big time

talk with your doctor, but I'm really saying taking marplan and parnate together that potentially dangerous, what im thinking is you have to withdrawal from a MAOI, just like a taper period where you go off a SSRI, it takes time for it leaves the system, ask SLS he knows a lot about this topic, maybe it could help....


everything can change like that, and all these years go by so fast, but nothing lasts forever

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1095475
URL: http://www.dr-bob.org/babble/20161215/msgs/1095494.html